Alert archive / New Jersey / Small Craft Advisories in 2024

Small Craft Advisory 87, NWS Philadelphia/Mount Holly

November 24, 2024

NWS Philadelphia/Mount Holly issued this small craft advisory at Nov 24, 2024, 3:16 AM EST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Nov 24, 2024, 3:16 AM EST (08:16 UTC)
Expired
Nov 24, 2024, 9:27 PM EST
In force
18 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

873 
WHUS71 KPHI 240816
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
316 AM EST Sun Nov 24 2024

ANZ454-455-242100-
/O.CAN.KPHI.GL.W.0022.000000T0000Z-241124T1100Z/
/O.NEW.KPHI.SC.Y.0087.241124T0816Z-241124T2100Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
316 AM EST Sun Nov 24 2024

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  3 to 5 ft.

* WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm and Coastal waters from Cape Henlopen to Fenwick 
  Island DE out 20 nm.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-242100-
/O.CAN.KPHI.GL.W.0022.000000T0000Z-241124T1100Z/
/O.NEW.KPHI.SC.Y.0087.241124T0816Z-241124T2100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
316 AM EST Sun Nov 24 2024

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

* WHAT...West winds 15 to 20 kt with gusts up to 30 kt and 
  choppy waters.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ452-453-241100-
/O.CON.KPHI.GL.W.0022.000000T0000Z-241124T1100Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
316 AM EST Sun Nov 24 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS
MORNING...

* WHAT...West winds 20 to 25 kt with gusts up to 35 kt and seas 
  3 to 5 ft.

* WHERE...Coastal waters from Little Egg Inlet to Great Egg 
  Inlet NJ out 20 nm and Coastal waters from Great Egg Inlet to 
  Cape May NJ out 20 nm.

* WHEN...Until 6 AM EST early this morning.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ450-451-241800-
/O.CON.KPHI.GL.W.0023.000000T0000Z-241124T1800Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
316 AM EST Sun Nov 24 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

* WHAT...West winds 20 to 25 kt with gusts up to 35 kt and seas 
  3 to 5 ft.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm and Coastal waters from Manasquan Inlet to Little 
  Egg Inlet NJ out 20 nm.

* WHEN...Until 1 PM EST this afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$
5 follow-up statements
143 
WHUS71 KPHI 241046
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
546 AM EST Sun Nov 24 2024

ANZ451-250000-
/O.CAN.KPHI.GL.W.0023.000000T0000Z-241124T1800Z/
/O.EXB.KPHI.SC.Y.0087.000000T0000Z-241125T0000Z/
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
546 AM EST Sun Nov 24 2024

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 3
  to 5 ft.

* WHERE...Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ452-453-250000-
/O.CAN.KPHI.GL.W.0022.000000T0000Z-241124T1100Z/
/O.EXB.KPHI.SC.Y.0087.000000T0000Z-241125T0000Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
546 AM EST Sun Nov 24 2024

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  3 to 5 ft.

* WHERE...Coastal waters from Little Egg Inlet to Great Egg 
  Inlet NJ out 20 nm and Coastal waters from Great Egg Inlet to 
  Cape May NJ out 20 nm.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450-241800-
/O.CON.KPHI.GL.W.0023.000000T0000Z-241124T1800Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
546 AM EST Sun Nov 24 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

* WHAT...West winds 20 to 25 kt with gusts up to 35 kt and seas 
  3 to 5 ft.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm.

* WHEN...Until 1 PM EST this afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ454-455-242100-
/O.CON.KPHI.SC.Y.0087.000000T0000Z-241124T2100Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
546 AM EST Sun Nov 24 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas 
  3 to 5 ft.

* WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm and Coastal waters from Cape Henlopen to Fenwick 
  Island DE out 20 nm.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-242100-
/O.CON.KPHI.SC.Y.0087.000000T0000Z-241124T2100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
546 AM EST Sun Nov 24 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...West winds 10 to 20 kt with gusts up to 30 kt and 
  choppy waters.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
770 
WHUS71 KPHI 241413
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
913 AM EST Sun Nov 24 2024

ANZ450-250300-
/O.CAN.KPHI.GL.W.0023.000000T0000Z-241124T1800Z/
/O.EXB.KPHI.SC.Y.0087.000000T0000Z-241125T0300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
913 AM EST Sun Nov 24 2024

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

* WHAT...West winds 15 to 20 kt with gusts up to 30 kt.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ454-455-242100-
/O.CON.KPHI.SC.Y.0087.000000T0000Z-241124T2100Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
913 AM EST Sun Nov 24 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt.

* WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm and Coastal waters from Cape Henlopen to Fenwick 
  Island DE out 20 nm.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-242100-
/O.CON.KPHI.SC.Y.0087.000000T0000Z-241124T2100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
913 AM EST Sun Nov 24 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...West winds around 15 to 25 kt and a moderate chop.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ451>453-250000-
/O.CON.KPHI.SC.Y.0087.000000T0000Z-241125T0000Z/
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
913 AM EST Sun Nov 24 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt and seas 
  3 to 5 ft.

* WHERE...Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg 
  Inlet to Cape May NJ out 20 nm.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Hoeflich
607 
WHUS71 KPHI 241709
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1209 PM EST Sun Nov 24 2024

ANZ430-431-454-455-241815-
/O.CAN.KPHI.SC.Y.0087.000000T0000Z-241124T2100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1209 PM EST Sun Nov 24 2024

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and seas have fallen below SCA criteria. Thus, the Small
Craft Advisory has been cancelled a few hours early. 

$$

ANZ453-241815-
/O.CAN.KPHI.SC.Y.0087.000000T0000Z-241125T0000Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
1209 PM EST Sun Nov 24 2024

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and seas have fallen below SCA criteria. Thus, the Small
Craft Advisory has been cancelled a few hours early. 

$$

ANZ451-452-250000-
/O.CON.KPHI.SC.Y.0087.000000T0000Z-241125T0000Z/
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
1209 PM EST Sun Nov 24 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt.

* WHERE...Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450-250300-
/O.CON.KPHI.SC.Y.0087.000000T0000Z-241125T0300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
1209 PM EST Sun Nov 24 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WHAT...West winds 15 to 20 kt with gusts up to 30 kt.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Hoeflich
590 
WHUS71 KPHI 242030
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
330 PM EST Sun Nov 24 2024

ANZ452-242130-
/O.CAN.KPHI.SC.Y.0087.000000T0000Z-241125T0000Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
330 PM EST Sun Nov 24 2024

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and seas have fallen below SCA criteria. Thus, the Small
Craft Advisory has been cancelled. 

$$

ANZ451-250300-
/O.EXT.KPHI.SC.Y.0087.000000T0000Z-241125T0300Z/
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
330 PM EST Sun Nov 24 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt.

* WHERE...Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450-250300-
/O.CON.KPHI.SC.Y.0087.000000T0000Z-241125T0300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
330 PM EST Sun Nov 24 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WHAT...West winds 15 to 20 kt with gusts up to 30 kt.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Hoeflich
338 
WHUS71 KPHI 250227
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
927 PM EST Sun Nov 24 2024

ANZ450-451-250330-
/O.CAN.KPHI.SC.Y.0087.000000T0000Z-241125T0300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
927 PM EST Sun Nov 24 2024

...SMALL CRAFT ADVISORY IS CANCELLED...

Wind gusts continue to diminish to less than 25 kt. Therefore, the
Small Craft Advisory has been cancelled.

$$

MPS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Nov 24, 12:26 AM EST, 2 hours 50 minutes earlier.

Area forecast discussion, Nov 24, 12:26 AM EST, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1226 AM EST Sun Nov 24 2024

.SYNOPSIS...
The region will be in a cool and brisk northwest flow through
Sunday as we are between low pressure over Nova Scotia and high
pressure over the Mississippi Valley. The area of high pressure
will be centered over the Eastern United States late Sunday into
Monday. The next fast moving cold front is expected to cross
our region Tuesday. A coastal low will be near our region
Thanksgiving into Friday.

&&

.NEAR TERM /THROUGH TODAY/...
We'll remain on the fringes of a ~975mb low departing Nova
Scotia through Sunday. The low will continue to depart and
deepen as it lifts toward the Gulf of Saint Lawrence tonight.
As a result, cool and brisk northwest flow is anticipated as the
tight pressure gradient holds its grip over the region.

Northwest flow has subsided a bit, however gradient winds will
remain elevated near 10-15 mph with gusts up to 25 mph possible
at times overnight. Lows will range from the mid 30s to low 40s
under partly to mostly cloudy skies.

Weak high pressure will settle towards our southwest by late in
the day Sunday. Expect partly to mostly cloudy skies and WNW
continuing near 15-20 mph gusting up to 30 mph through early
afternoon, beginning to lessen by late afternoon. High
temperatures in the upper 40s to mid 50s, a few degrees warmer
than we experienced today.

&&

.SHORT TERM /TONIGHT THROUGH TUESDAY/...
The end of the weekend and into early next week look to feature
fair weather as high pressure continues across the area.
Temperatures will be a bit above normal and the winds will be
less gusty compared to Saturday. After lows in the low/mid 30s
Sunday night, highs on Monday will climb into the low/mid 50s
for many areas. Readings could reach 60 across far southern
Delaware.

The next disturbance is slated to develop across OH/IN later
Monday and it looks to head across the lower Great Lakes on
Tuesday with possible redevelopment off the New England coast
later Tue. It will be a quickly moving system which should bring
rains to the area Monday night/Tue. Temperatures should
continue to be above normal thru the period, so rain is expected
for all areas attm. Rainfall amounts will only be a quarter of
an inch across the north and across the south.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
The long term period will include the Thanksgiving holiday and
for many that means travel across the area. We'll begin the long
term rather dry as high pressure will be over the area from
Tuesday night through Wednesday evening. It'll be seasonably
cool/cold too with highs mostly in the mid/upper 40s and lows
close to freezing in most spots.

The weather for Wednesday night and much of Thursday will be
determined by the path of a low pressure system which is
expected to develop across the Tenn. or lower Ohio Valley and
track to the east. A few forecasts model have a low moving to
the Tidewater area of VA and the deepening as it moves up the
coast. This would allow plenty of clouds and rain for our
region. Up across the far north, it could be cold enough for
snow to occur too. Other forecast models either don't have the
low, or show it weaker and further north. For now, we'll
continue with the NBM fcst for our area which depicts either
high chance to low likely pops for our forecast region. Rain
will predominate, but snow is also mentioned for north NJ and
the southern Poconos. Temperatures will continue a little below
normal for late November. Chances for showers will linger Friday
and Friday evening as the system departs to the NE. Colder air
arrives later Friday, so some chances for snow across more of NJ
and north of Philadelphia are possible. Stay tuned for more
updates with this system, since we will be monitoring it into
early next week and more details will become available as we get
closer to the time of the event.

Cold air pours in behind the departing storm for next weekend.
Temperatures will be around 10 degrees below normal with a
decent breeze too. Just in time for the change of months.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Through 12Z...VFR with SCT/BKN clouds around 4000-6000 feet.
West winds around 10-15 kt with occasional gusts up to 20 kt.
High confidence.

Today...VFR with SCT/BKN clouds in the morning, with clearing
during the afternoon. West winds around 10-15 kt with occasional
gusts up to 25 kt. High confidence.

Tonight...VFR with mostly clear skies. West winds around 5-10
kt, becoming light and variable overnight. High confidence.

Outlook...

Monday...VFR.

Monday night and Tuesday...Brief period of MVFR possible with
rain. W winds gusting up to 30 KT Tuesday afternoon.

Wednesday...VFR.

Thursday... sub-VFR probable. Rain & fog, low clouds.

&&

.MARINE...
The Gale Warning continues for all Atlantic coastal waters and
the Delaware Bay through tonight, and through Sunday morning
for the Atlantic waters north of Atlantic City.

Northwest winds around 20 to 30 kt with gusts up to 35 kt
possible through tonight. Winds will gradually subside into
Sunday to 15 to 25 kt with gusts up to 30 kt. Seas of 4 to 7
feet.

Outlook...

Monday...Winds and seas should stay below SCA criteria. Fair.

Tuesday/Tuesday night...Expect an abrupt shift to W winds
behind a cold front Tuesday morning. Wind gusts up to 30 kt
expected behind the front. Winds drop off late Tue night.
Occasional rain.

Wednesday...Winds should remain below 25 KT before dawn
Wednesday while seas diminish below 5 ft. sub-SCA conditions are
expected through Wednesday night. Fair.

&&

.CLIMATE...
Driest autumn (Sep-Nov) on record, and any 3-calendar month
period on record, plus current status as of 6 PM, Nov 22:

                   9/1-11/22   Driest          Driest 3         Year/
Site              2024 precip  Autumn Year  Calendar months    months
Allentown (ABE)       2.86      3.81  1922      3.58        Oct-Dec 1928
A.C. Airport (ACY)    2.23      3.34  2001      2.35        Oct-Dec 1946
A.C. Marina (55N)     1.61      2.89  1941      2.52        Aug-Oct 1895
Georgetown (GED)      1.41      2.67  2001      2.20        Aug-Oct 2024
Mount Pocono (MPO)    5.06      4.21  1931      3.36        Oct-Dec 1928
Philadelphia (PHL)    2.20      2.37  1922      2.37        Sep-Nov 1922
Reading (RDG)         2.34      2.89  1922      2.89        Sep-Nov 1922
Trenton (TTN)         2.12      3.18  1922      2.66        Jun-Aug 1966
Wilmington (ILG)      1.85      3.17  1922      3.17        Sep-Nov 1922

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Gale Warning until 6 AM EST early this morning for ANZ430-431-
     452>455.
     Gale Warning until 1 PM EST this afternoon for ANZ450-451.

&&

SYNOPSIS...Fitzsimmons/Franklin/Johnson/OHara
NEAR TERM...DeSilva/Franklin/Staarmann
SHORT TERM...OHara
LONG TERM...OHara
AVIATION...DeSilva/Franklin/OHara/Staarmann
MARINE...Franklin/OHara/Staarmann
CLIMATE...WFO PHI

Nearby

Small Craft Advisories in New Jersey, 2024Every small craft advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.